It is currently Mon Aug 21, 2017 12:07 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Thu Nov 28, 2013 4:41 pm 
Offline
New Poster
New Poster

Joined: Thu Nov 28, 2013 4:25 pm
Posts: 1
I have detoxed many many times on suboxone but its only ever taken 2 8mgs a day to start feeling normal and then i could cut the dose in half each time IM ALSO TAKEN XANAX still sick. Obviously ive been going nuts on the heroine my tolerance is higher then anyone ive seen can shoot a gram in 1 shot swells my face but still wont nod NOW im on day 3 and ive taken over 20 sheets and multi xanax should i keep taking more??? anyone have experience with such a high tolerance


Top
 Profile  
 
PostPosted: Fri Nov 29, 2013 2:07 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Sorry no one has replied yet. Are you saying you took 80mgs of suboxone in a day? If so, perhaps you're sick from a bupe OD? When your face swells from shooting a gram, where do you inject it? If you're injecting in your neck vein, you could be missing and ending up with the swollen aftermath of a missed shot..? Does your face burn or itch as well as being swollen? Regardless, stop doing that, dude!!!!!

How long did you wait before starting the first sub dose? Also, what exactly are your symptoms right now? Have you ever tried methadone? If you can't get on suboxone properly this time, you may need to do the next best thing. Anything that will keep you from continuing the path you're on.

Please come back and let us know how you're doing.


Top
 Profile  
 
PostPosted: Fri Nov 29, 2013 3:45 pm 
Offline
Long Time Member
Long Time Member

Joined: Thu Aug 08, 2013 5:40 pm
Posts: 419
Sorry, way above my pay grade. If you came to the office I would refer you to an inpatient detox unit to get stabilized. I think most outpatient providers would to based on conversations I have had with others at meetings and online presentations. PAX


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Dec 20, 2013 1:13 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
I can't imagine anyone giving you 80 MILLIGRAMS of buprenorphine per day???!!! That's crazy---- at those doses, you are probably reacting to actions at the sigma or kappa receptors from buprenorphine.

I've started over 700 people on Suboxone; I don't think a singe one needed more than 8 mg, although I typically started at 16 because of their fear, and went down in some cases afterword.

I'd want to know what you mean by 'getting sick'-- true withdrawal? Or nausea? The latter is usually too MUCH opioid effect, not too little.

Finally.... if you took bupe too soon and go precipitated withdrawal, there is no solution. You should take a reasonable amount of buprenorphine (16 mg) each day, and just wait a few days.


Top
 Profile  
 
PostPosted: Sat Jan 11, 2014 2:05 pm 
Offline
Average Poster
Average Poster

Joined: Thu May 02, 2013 12:46 pm
Posts: 18
I agree with Dr. Junig. Recently I started back on bupe for pain/anxiety. I was started on 4 MG Subutex daily and within 10 days' time felt quite sick. I wondered if I was imagining things (especially since last year, I was doing quite well on a MAX of 1-2 MG daily), and the dose was not enough, but some brief research showed me the opposite was true: the dose was TOO high. WAY too high.

I am currently on 3 MG daily (switched to Suboxone because the Subutex made me sick, many people report the opposite, and it's important to discover which formulation works for you). Over the next two weeks, I am aggressively tapering to 2 MG. When I dropped from 4 to 3, I felt markedly better with each dose reduction, and it quickly became clear that the symptoms of mild overdose (mild nausea, heartburn, sweating) were markedly and rapidly improving every other day or so.

Be aware that many of us easily confuse those overdose symptoms with the markers of withdrawal, self included. Have you tried checking your pupils? One marker of buprenorphine overdose for me was pupils that looked like pinpricks.

As Dr. Junig said, most IV addicts, even those who shoot 1 gram of heroin at a time, can be held on 8 MG of Suboxone, particularly after induction. Please understand, I am not a doctor and what I say is not to be taken as medical advice; however, I have seen people get sick taking 32 MG a day, relapsing, and getting seriously ill because they mistakenly believed their Sub dose was too low. In reality, their dose was too HIGH.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group